# SDR SCNA96203

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Part number: 368658188113
- Condition: Malfunctioned
- Location: Fe Panel
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND ENGINEER'S PANEL LANDING GEAR INDICATOR SHOWING UNSAFE ON RIGHT MAIN.  GROUND OPS TESTED NORMAL.
